MAUDE Adverse Event Report: NeuroOne Medical Technologies Corporation EVO sEEG Electrode; Depth Electrode

NeuroOne Medical Technologies Corporation EVO sEEG Electrode; Depth Electrode
Model Number NSEEG3410-RF
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that on 04-aug-2026 the implantation of seeg depth electrodes in one patient went smoothly and all implanted electrodes were recording.A planned post-operative ct scan was performed of the implanted electrodes.During the ct it was noted that there was a bleed.The patient was taken back to the or where they removed all of the electrodes, performed a craniotomy to remove a clot and used an aneurysm clip to stop the bleed.Post implant, the surgical team, reviewed the trajectories, data and surgical plan.It was confirmed that the implanted anchor bolts all matched the pre-planned trajectories, including trajectory 12.The ct scan showed that the tip of the electrode was off trajectory 12 by about 10 to 15 mm within 1 to 2 mm of entering the cranial space.The electrode tip entered the sylvian fissure and hit a branch of the middle cerebral artery resulting in a large bleed.Post-operatively the physician said that he wasn't sure what caused the electrode deviation, and that it could have been caused by a number of things, such as "vascular structure, dura mater deflection, or an incomplete drill hole." the physician commented that he didn't think that it was necessarily the electrode that inherently caused the deviation.The surgeon felt this was not due to inadequate planning, and no root cause was apparent.The patient was stable when they left the operating room on (b)(6) 2026.On (b)(6) 2026, an update from the nurse clinician stated that the patient is "doing great! just slightly weak still but didn't even meet criteria for inpatient rehab." no product was available for return.No further actions are needed at this time.

Brand Name
EVO sEEG Electrode
Common Device Name
Depth Electrode
Manufacturer (Section D)
NeuroOne Medical Technologies Corporation
7599 anagram drive
eden prairie, MN 55344
Manufacturer Contact
debra kridner
7599 anagram drive
eden prairie,
+1(763)443-4476
MDR Report Key50487391
Report Number3016438686-2026-00001
Device Sequence Number10112266
Product Code GZL
UDI-Device Identifier00856895008597
UDI-Public00856895008597
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K222404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNSEEG3410-RF
Device Catalogue NumberNSEEG3410-RF
Device Lot NumberN25C01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown